# SDR REXA201100487

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 17,792 hours, 15,255 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TOP SKIN HAS LIGHTNING STRIKE DAMAGE ON TRAILING EDGE AT ES 103.00.  BURN MEASURES APPROX .500 LX .250W.  REPAIRED IAW BOMBARDIER REO 601R-55-21-327.
